Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 412872, 10 pages
http://dx.doi.org/10.1155/2012/412872
Research Article

The Expression of the Generalized Drazin Inverse of π΄βˆ’πΆπ΅

1School of Science, Guangxi University for Nationalities, Nanning 530006, China
2Guangxi Key Laboratory of Hybrid Computational and IC Design Analysis, Nanning 530006, China
3School of Mathematical Sciences, Monash University, Caulfield East, VIC 3800, Australia

Received 5 August 2011; Accepted 5 December 2011

Academic Editor: OndΕ™ej DoΕ‘lΓ½

Copyright Β© 2012 Xiaoji Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the generalized Drazin inverse of π΄βˆ’πΆπ΅ over Banach spaces stemmed from the Drazin inverse of a modified matrix and present its expressions under some conditions.